# SDR REXA9603

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328PX
- Make and model: Saab SF340A
- Aircraft serial: 340A068
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BA08006281
- Condition: Shorted
- Location: Galley
- Component: Bruce
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRIC ODOR COMING FROM GALLEY AREA.  REPLACED BALLAST FOR WINDOW LIGHT.  FUNCTIONAL TEST GOOD.  (X)
